Header menu link for other important links
Numerical Solution of Second Order Singularly Perturbed Delay Differential Equations via Cubic Spline in Tension
Pramod Chakravarthy P, ,
Published in Springer Science and Business Media LLC
Volume: 3
Issue: 3
Pages: 1703 - 1717
This paper deals with the singularly perturbed boundary value problem for a second order delay differential equation. Similar boundary value problems are associated with expected first-exit times of the membrane potential in models of neurons. A difference scheme on a uniform mesh is accomplished by the method based on cubic spline in tension. The difference scheme is shown to converge to the continuous solution uniformly with respect to the perturbation parameter, which is illustrated with numerical results. © 2016, Springer India Pvt. Ltd.
About the journal
JournalData powered by TypesetInternational Journal of Applied and Computational Mathematics
PublisherData powered by TypesetSpringer Science and Business Media LLC
Open Access0